MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3511
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Granuloma (1876); Pain (1994); Osteolysis (2377); Inadequate Osseointegration (2646); Joint Laxity (4526); Joint effusion (4849)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient underwent an initial total knee replacement on the right side.The patient was revised approximately 4 years 3 months post operation.Subsequently, patient experienced joint effusion without tension, cold knee, and a surgical wound without abnormalities.Patient had pain related to the tibial component with medial instability but had full range of motion.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6) 02-012-45-3525 - bandeja tibial logic fit 3.5f/2.5t; (b)(6) 204-70-00 - tornillo fijacion vástago a tibia.(b)(6) 204-34-04 - vastago ext.14x40mm.H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6, h11.H11: the complaint device was evaluated, and the reported event was not confirmed.Operative notes and/or medical records were not provided for review of usage/technique.A review of manufacturing data was performed, and no discrepancies were found.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as relevant clinical notes were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, h6 mdr section codes updated/corrected: c, d the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as relevant clinical notes were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22088243
Report Number1038671-2025-02151
Device Sequence Number12489283
Product Code JWH
UDI-Device Identifier10885862173607
UDI-Public10885862173607
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Catalogue Number02-012-44-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer10/31/2025
12/16/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date11/20/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale